Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 169, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Sep 3, 2016, 4:51 PM MDT for Dawes County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2016, 4:51 PM MDT (22:51 UTC)
- Expired
- Sep 3, 2016, 5:15 PM MDT
- In force
- 24 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 165 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -449 J/kg
- Mixed-layer LCL
- 2294 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
204
WUUS55 KCYS 032251
SVRCYS
NEC045-032315-
/O.NEW.KCYS.SV.W.0169.160903T2251Z-160903T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
451 PM MDT SAT SEP 3 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 515 PM MDT
* AT 451 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
RED CLOUD CAMPGROUND...OR 9 MILES WEST OF HAY SPRINGS...AND IS
NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL DAWES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4258 10281 4260 10298 4273 10296 4271 10277
TIME...MOT...LOC 2251Z 194DEG 2KT 4266 10287
HAIL...1.00IN
WIND...60MPH
$$
COX2 follow-up statements
113
WWUS55 KCYS 032304
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
504 PM MDT SAT SEP 3 2016
NEC045-032315-
/O.CON.KCYS.SV.W.0169.000000T0000Z-160903T2315Z/
DAWES NE-
504 PM MDT SAT SEP 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL DAWES COUNTY...
AT 504 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF RED
CLOUD CAMPGROUND...OR 9 MILES WEST OF HAY SPRINGS...AND IS NEARLY
STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL DAWES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4258 10281 4260 10298 4273 10296 4271 10277
TIME...MOT...LOC 2304Z 194DEG 2KT 4267 10287
HAIL...1.00IN
WIND...60MPH
$$
COX900
WWUS55 KCYS 032310
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
510 PM MDT SAT SEP 3 2016
NEC045-032320-
/O.EXP.KCYS.SV.W.0169.000000T0000Z-160903T2315Z/
DAWES NE-
510 PM MDT SAT SEP 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAWES COUNTY WILL
EXPIRE AT 515 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4258 10281 4260 10298 4273 10296 4271 10277
TIME...MOT...LOC 2308Z 194DEG 2KT 4267 10287
$$
COXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:22 PM MDT, 1 hour 29 minutes earlier.
Area forecast discussion, Sep 3, 3:22 PM MDT, 1 hour 29 minutes before
Area Forecast Discussion...corrected National Weather Service Cheyenne WY 322 PM MDT SAT SEP 3 2016 .SHORT TERM...(This evening through Monday) Issued at 315 PM MDT Sat Sep 3 2016 Current KCYS radar loop this afternoon shows two areas of locally heavy rainfall associated with thunderstorms...one is associated with the main upper level jet moving into Wyoming with training thunderstorms developing near and south of the Colorado border and moving northeast over central Wyoming...mainly west of I25. The other area is associated with a shortwave disturbance over far southeast Wyoming and the southern Nebraska panhandle. This shortwave has seemed to stall this afternoon although models have it progressing eastward by this evening. There has been some impressive rainfall amounts based on radar estimates with this activity...up to 4 inches of rain has fallen across Kimball and far eastern Laramie county so far. This rainfall will slowly move eastward into this evening...but additional rainfall is possible as thunderstorms are developing further west. Some hail and gusty winds are expected with these stronger thunderstorms. Expect convection to linger through midnight tonight...especially north of I80 as the upper level jet nudges east and strengthens through tonight. Models indicate a large area of upper level diffluence stretching from Rawlins to Chadron Nebraska. This appears to be the most favorable area for lines of showers and thunderstorms as convection will become more elevated in nature through the night. In addition...current models show a quasi- stationary front drifting southward into Converse and Niobrara counties...which will likely enhance llvl lift. The southern branch of the jet will become more active as well...so kept 25 to 40 percent POP along I80. Models show the stationary front lifting back northward on Sunday...before it moves south across the forecast area Sunday night. High res models still hinting towards mid to late morning thunderstorms developing over southeast Wyoming along a dryline- like boundary moving eastward. Thunderstorms will likely occur mid morning to early afternoon across southeast Wyoming...and mainly in the afternoon across western Nebraska. Increased POP further east across western Nebraska in the afternoon and lowered POP further west for the afternoon. Some of these thunderstorms may become strong during the afternoon across western Nebraska with hail and gusty winds. Behind the dryline...humidities will rapidly lower with southwest winds gusting around 40 mph at times west of I-25. A cooler airmass will spread from north to south Sunday night and into Monday...with early morning lows in the 40's over most of southeast Wyoming. Upper level trough axis will lift northeast for Monday...as much drier air moves into the forecast area. Any showers and tstorms will be well north of I80 and mainly across northern Wyoming with a few cells possible across Converse and Niobrara counties in the afternoon. .LONG TERM...(Monday night through Saturday) Issued at 222 PM MDT Sat Sep 3 2016 The quasi-stationary frontal boundary sags a bit farther south as the upper trough moves through by late Monday but remains close enough that we should see post-frontal moisture hang in across far SE Wyoming and the Nebraska Panhandle Tuesday. We keep some late afternoon showers and isolated storms going across our eastern zones late Tuesday afternoon into Tuesday evening. Then as the upper trough moves farther east, we see deeper layer dry air move in from the southwest which should keep us rain-free through late in the week. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1159 AM MDT Sat Sep 3 2016 Scattered showers and isolated thunderstorms developing from the Rawlins area east across the Laramie and Cheyenne aviation areas. We expect to see showers and thunderstorms in the vicinity of those airports through the afternoon into the early evening before diminishing...with scattered showers and thunderstorms developing along I-25 moving east into the western Nebraska Panhandle through the late afternoon and evening hours. Most storms should diminish in the Panhandle by midnight. NAM is forecasting low ceilings and fog Alliance to Sidney after midnight. Depending on how much rain and surface saturation they get over there this evening, that could happen. GFS and HRRR models not hitting the fog and low stratus at all over there, so for now trended Alliance and Sidney down to MVFR towards daybreak. && .FIRE WEATHER... Issued at 222 PM MDT Sat Sep 3 2016 FIRE WEATHER CONCERNS WILL REMAIN MINIMAL THROUGH THE WEEKEND AS DAYTIME HUMIDITIES ARE EXPECTED TO BE AROUND 25 PERCENT OR HIGHER. BREEZY SOUTHWEST WINDS WILL PREVAIL ALONG AND WEST OF I-25, WITH GUSTS OF 35 TO 45 MPH POSSIBLE FOR LOWER ELEVATIONS OF CARBON COUNTY SUNDAY AFTERNOON. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND AS WELL, WITH WETTING RAINS A GOOD POSSIBILITY. MONDAY LOOKS TO BE DRIER WITH GUSTY WINDS, SO WE MAY SEE A RETURN OF FIRE WEATHER CONCERNS AT THAT TIME. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...TJT LONG TERM...JG AVIATION...JG FIRE WEATHER...JG
Hazardous weather outlook, Sep 3, 10:51 AM MDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1051 AM MDT SAT SEP 3 2016 WYZ101>119-041100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1051 AM MDT SAT SEP 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON WITH ISOLATED THUNDERSTORMS POSSIBLY LINGERING THROUGH MIDNIGHT. STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY ON SUNDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. NEZ002-003-019>021-054-055-095-096-041100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1051 AM MDT SAT SEP 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS WESTERN NEBRASKA THIS AFTERNOON WITH ISOLATED STRONG THUNDERSTORMS POSSIBLE. STRONG WINDS...HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY ON SUNDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT HAIL AND STRONG WINDS TODAY AND THIS EVENING.
In the hours before
Special weather statement, Sep 3, 1:55 PM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 155 PM MDT SAT SEP 3 2016 NEZ054-055-032030- CHEYENNE NE-KIMBALL NE- 155 PM MDT SAT SEP 3 2016 ...SPECIAL WEATHER STATEMENT... AT 154 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DIX...OR NEAR KIMBALL...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN KIMBALL...POTTER AND DIX. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 20 AND 40. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4109 10356 4122 10369 4139 10343 4116 10325 TIME...MOT...LOC 1954Z 234DEG 11KT 4120 10354 TRUDEL
Special weather statement, Sep 3, 2:07 PM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
207 PM MDT SAT SEP 3 2016
NEZ054-032045-
KIMBALL NE-
207 PM MDT SAT SEP 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIMBALL COUNTY UNTIL
245 PM MDT...
AT 207 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PANORAMA POINT...OR 21 MILES SOUTHWEST OF KIMBALL...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PANORAMA POINT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 8 AND
10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4108 10405 4122 10387 4104 10373 4100 10386
4100 10405
TIME...MOT...LOC 2007Z 238DEG 17KT 4104 10399
COXSpecial weather statement, Sep 3, 3:34 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 334 PM MDT SAT SEP 3 2016 NEZ003-096-032215- SOUTH SIOUX NE-BOX BUTTE NE- 334 PM MDT SAT SEP 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX AND WEST CENTRAL BOX BUTTE COUNTIES UNTIL 415 PM MDT... AT 334 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF KILPATRICK LAKE...OR 20 MILES NORTHEAST OF SCOTTSBLUFF... MOVING NORTHEAST AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN SIOUX AND WEST CENTRAL BOX BUTTE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4201 10348 4211 10357 4228 10335 4214 10321 TIME...MOT...LOC 2134Z 231DEG 6KT 4211 10344 COX
Special weather statement, Sep 3, 4:11 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 411 PM MDT SAT SEP 3 2016 NEZ096-032300- SOUTH SIOUX NE- 411 PM MDT SAT SEP 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX COUNTY UNTIL 500 PM MDT... AT 411 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF FLAHERTYS CORNER...OR 24 MILES NORTH OF SCOTTSBLUFF. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN SIOUX COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4218 10357 4224 10366 4228 10358 4222 10348 TIME...MOT...LOC 2211Z 101DEG 1KT 4222 10357 COX
Special weather statement, Sep 3, 4:31 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 431 PM MDT SAT SEP 3 2016 NEZ002-032315- DAWES NE- 431 PM MDT SAT SEP 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DAWES COUNTY UNTIL 515 PM MDT... AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...OR NEAR HAY SPRINGS. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL DAWES COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4257 10277 4257 10283 4267 10295 4272 10278 TIME...MOT...LOC 2230Z 321DEG 8KT 4263 10278 COX
Special weather statement, Sep 3, 4:42 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 442 PM MDT SAT SEP 3 2016 NEZ055-032330- CHEYENNE NE- 442 PM MDT SAT SEP 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEYENNE COUNTY UNTIL 530 PM MDT... AT 442 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PEETZ...OR 15 MILES SOUTHWEST OF SIDNEY...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BROWNSON. THIS INCLUDES INTERSTATE 80 IN NEBRASKA NEAR MILE MARKER 43...AND BETWEEN MILE MARKERS 48 AND 54. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4100 10334 4120 10325 4118 10301 4100 10311 TIME...MOT...LOC 2242Z 203DEG 19KT 4101 10321 COX
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 12:46 PM MDT | Special Weather Statement | CYS | Kimball | 44 min |
| Sep 3, 1:21 PM MDT | Special Weather Statement | CYS | Kimball | 24 min |
| Sep 3, 1:33 PM MDT | Areal Flood Advisory | CYS | Kimball | 3 hr |
| Sep 3, 1:55 PM MDT | Special Weather Statement | CYS | Kimball | 35 min |
| Sep 3, 2:07 PM MDT | Special Weather Statement | CYS | Kimball | 38 min |
| Sep 3, 2:17 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 43 min |
| Sep 3, 2:32 PM MDT | Areal Flood Advisory | CYS | Kimball | 3 hr |
| Sep 3, 3:34 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Sep 3, 4:11 PM MDT | Special Weather Statement | CYS | Sioux | 49 min |
| Sep 3, 4:31 PM MDT | Special Weather Statement | CYS | Dawes | 44 min |
| Sep 3, 4:42 PM MDT | Special Weather Statement | CYS | Cheyenne | 48 min |
| Sep 3, 4:55 PM MDT | Special Weather Statement | CYS | Cheyenne | 50 min |
| Sep 3, 5:00 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 45 min |
| Sep 3, 5:27 PM MDT | Special Weather Statement | CYS | Morrill | 48 min |
| Sep 3, 5:38 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 9 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.